American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76B03) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Daniel Coutand and Steve Shkoller. Well-posedness of the free-surface incompressible Euler equations with or without surface tension. J. Amer. Math. Soc. 20 (2007) 829-930. MR 2291920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Lannes. Well-posedness of the water-waves equations. J. Amer. Math. Soc. 18 (2005) 605-654. MR 2138139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Diego Cordoba and Charles Fefferman. Growth of solutions for QG and 2D Euler equations. J. Amer. Math. Soc. 15 (2002) 665-670. MR 1896236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Constantin. An Eulerian-Lagrangian approach for incompressible fluids: Local theory. J. Amer. Math. Soc. 14 (2001) 263-278. MR 1815212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1